[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: too many lows in hot weather??

At 10:29 AM 8/19/2002, you wrote:
>Please, someone -
>Has anyone had the experience of too many (unexplained) lows during
>extremely hot weather?  I've been relatively stable on the pump until about
>a month ago, and now it seems both basals and boluses are just too high.
>It's also been record-breakingly hot here in South Jersey.  Could there be
>anything to this theory?

heat can have an effect on how well or how fast insulin is absorbed so it 
can cause you to go low.  Its one reason some literature tells people not 
to use a hot tub or take a hot bath/shower right after taking an insulin 

Brian Carter
ICQ # 27217438
www.DiabetesBytes.com  *New*
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml